# SDR HALA20241211361

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 43,383 hours, 7,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lock
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - MAIN CARGO LOCK BROKEN. REMOVED AND REPLACED DOUBLE LOCK ASSEMBLY IAW ANCRA CMM 25-51-85. OPS CHECK GOOD.
